No Cover Image

Journal article 665 views

On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups / Neils, Jacob

Revue Roumaine de Mathematiques Pures et Appliquees, Volume: 59, Pages: 55 - 75

Swansea University Author: Neils, Jacob

Published in: Revue Roumaine de Mathematiques Pures et Appliquees
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa23005
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: invited research contribution to honour N. Boboc
College: College of Science
Start Page: 55
End Page: 75